Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1978, Volume 37, Pages 173–217 (Mi mmo361)  

This article is cited in 1 scientific paper (total in 1 paper)

A classification of spinors of dimension fourteen

V. L. Popov


Full text: PDF file (6181 kB)

Bibliographic databases:
UDC: 519.4
MSC: Primary 20G05; Secondary 15A72
Received: 26.04.1975

Citation: V. L. Popov, “A classification of spinors of dimension fourteen”, Tr. Mosk. Mat. Obs., 37, MSU, M., 1978, 173–217

Citation in format AMSBIB
\Bibitem{Pop78}
\by V.~L.~Popov
\paper A classification of spinors of dimension fourteen
\serial Tr. Mosk. Mat. Obs.
\yr 1978
\vol 37
\pages 173--217
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=514331}
\zmath{https://zbmath.org/?q=an:0432.20036}


Linking options:
  • http://mi.mathnet.ru/eng/mmo361
  • http://mi.mathnet.ru/eng/mmo/v37/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Popov, “The Cone of Hilbert Nullforms”, Proc. Steklov Inst. Math., 241 (2003), 177–194  mathnet  mathscinet  zmath
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:171
    Full text:99

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021